# SDR A6WA201140672

- Difficulty date: August 1, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 17,961 hours, 17,266 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 9807030
- Condition: Failed
- Location: Left
- Part time: 27,155 hours, 24,430 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SULFUR/PLASTIC ODOR FROM PACK, AND LOUD WHINNING NOISE FROM REAR OF PLANE AT SAME TIME.  CONFIRMED LT PACK ACM SEIZED, SEE 230117/4 FOR LT PACK MEL.  R & R RT PACK PRSOV IAW AMM 21-51-43, RT PACK OPS CHECKED GOOD.
